The quantum SU(3) invariant of links and Murasugi's congruence

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)


We use the SU(3) invariant introduced in [Enseign. Math. (2) 44 (1998) 325-360] to give a new criterion for periodic links. The result that we introduce in this paper may be seen as a generalization of Murasugi's result about the Jones polynomial of periodic links [Pacific J. Math. 131 (1988) 319-329].

Original languageEnglish
Pages (from-to)479-485
Number of pages7
JournalTopology and its Applications
Issue number3
Publication statusPublished - Aug 16 2002
Externally publishedYes


  • Homfly polynomial
  • Oriented graphs
  • Periodic links

ASJC Scopus subject areas

  • Geometry and Topology


Dive into the research topics of 'The quantum SU(3) invariant of links and Murasugi's congruence'. Together they form a unique fingerprint.

Cite this